i have only been on this for 2 months and i feel like i did when i was getting off of pain killers.. fatigue and real bad muscle spasms cramps..after reading what other people say im getting a hold of my Dr. i also noticed constipation and bloating in my stomach.. im not sure if it has lowered yet but wondering if i should stick it out
I think your best bet is to let your Dr know that you are having intolerable side effects. If you can, get your blood pressure checked to be sure it is not dropping too low which can also make your behind drag the ground. If your pressure is too low, it can make you feel really tired. Most drug stores and grocery stores have machines to check. It will give you an idea where you are at.
- Lipitor Information for Consumers
- Lipitor Information for Healthcare Professionals (includes dosage details)
- Side Effects of Lipitor (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
I have fibro and cfs syn. I have developed muscle spasms and parastheisa all over my body. It is so?
Posted 2 Jan 2011 • 1 answer
Posted 15 May 2012 • 1 answer
I underwent a methacholine asthma test and the results came back negative. However during the test I
Posted 12 Dec 2013 • 1 answer
Lamotrigine - Does any have the muscle cramp side affect from this? My son and husband take this med
Posted 4 May 2014 • 2 answers
Posted 27 Feb 2016 • 1 answer